# SDR ABXA9600341

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5918000529
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEVEL 2 CORROSION ON THE RIGHT HORIZONTAL STABILIZER SPAR, UPPER CAP.  REPAIRED IAW ABX REA D955-14630-MR.
